# SDR IXXA9800086

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1352/1586.5
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON LOWER FUSELAGE, EIGHT EACH EXTERNAL FINGER DOUBLERS BETWEEN FUSELAGE STATIONS 1352 AND 1586.5.  REPAIR ACCOMPLISHED TRIMMING OFF THE CORRODED FINGERS OF THE AFFECTED DOUBLERS IN ACCORDANCE WITH DOUGLAS FAX ACTION NUMBER 370339, FAA DER APPROVED DRAWING COO-SJO-98-0363DAC AND ENGINEERING ORDER 53-DC8-864.
